Jump to content

Photo

Junel 1/20

fish oil green tea ice pick

4 replies to this topic

#1 happyfacelady

happyfacelady

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Blog Entries: 1
    Likes: 0
About Me
  • Joined: 30-May 11

Posted 27 June 2011 - 09:15 PM

I've never really had a problem with acne until I hit my twenties. Here I am, nearing my 30th, dealing with uncomfortable amounts of acne including, but not limited to: cystic, whiteheads, blackheads and the occasional pustule/papule. Large pores which popped up within the last year and a half, tons of sun damage/hyperpigmentation, ice pick, rolling, and a few box car scars. PIH in about 6 different spots and dark facial hair (really can't stand this). Supposedly no hormonal problems though since I have been tested twice in the last 4 years.

Earlier this month, during a yearly check up, I asked for a bc that would help with acne and possibly facial hair, even though I was too afraid to address that. I love my ob Dr. He is the type that goes straight for the best medicine, for pain (after labor of course) sleeping problems, and even Chantix to stop smoking. When I asked for a bc for acne I automatically assumed he would give me Yaz or Yasmin.

Nope. My Dr. insisted all low estrogen bc's work the same. Upon further research I realized higher estrogen bp's like Yaz or Yasmin, work better for acne :0 He did however, give me a sample of Loestrin 24 FE. Unfortunately, the prescription I received through insurance was Junel 1/20. Its a cheaper generic and that's okay. But my Dr. said to ask the pharmacist if it was available in the 24 active pill pack. The pharmacist said I could get it but what I wound up with was the 21 day pill pack. I may call the Dr. next month to have that changed.

Since I trust my Dr. I'm not questioning his judgement on this bp yet without giving it a few months.

Other regimen includes:

St. Ives Green Tea Wash 2x a day

Credentials 10% glycolic acid Skin Retexturizing Gel in a.m.

Olay Regenerist Serum 2x a day

Olay Complete SPF 15 moisturizer in a.m.

Oxy pad in p.m.

Philosophy Help Me Retional cream p.m. (occasionally)

Ponds B3 Clariant in p.m. *when skin is drier

MUAC 30% Glycolic Peel 1x a week (on 7th week)

1000mg of B3 + Fish Oil

Occasionally:

PCA Skin lightening gel (spot treat)

Clinique Spot treatment

Bactroban on cycstic acne (not often at all)

Mario Badescu Silver Powder





Day 1:

Migraine

Day 2:

Migraine

Day 3-6:

Cramping and back pain

Ran out of B3 on day 4.

Edited by happyfacelady, 27 June 2011 - 09:17 PM.


#2 happyfacelady

happyfacelady

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Blog Entries: 1
    Likes: 0
About Me
  • Joined: 30-May 11

Posted 27 June 2011 - 09:29 PM

Day 6

WTF.

I woke up extremely tired, like I had been malnourished. A cystic pimple which keeps flaring up and dying down after applying bactroban a few times has reemerged. I should just let this one run its course. Skin flaking from oxy pads, why didn't anybody stop me today and say "Hey, your face is coming off!"?

When I washed my face this evening, I discovered two more cystic pimples, one the size of my finger pad, plus two pustules, and dozens of bumps under the surface of my cheeks. I said screw it and I slathered my face in bactroban. Something tells me I may regret this but I'm desperate, its been a few months since my face looked this bad.

I'm not sure if this is happening because of the birth control or the lack of B3 in the last two days. I can't afford B3 until Thursday. YAY.

Oh yeah, and I have had a bottle of TCA sitting on my bathroom shelf since February. Wonder if and when I will every be able to use it?


#3 happyfacelady

happyfacelady

    New Member

  • Members
  • Posts & Likes
    Posts: 8
    Blog Entries: 1
    Likes: 0
About Me
  • Joined: 30-May 11

Posted 30 June 2011 - 07:09 PM

Day 7-9[size="4"]

This is not good. Day 7, my legs began to swell. Not swell, just the sensation. I tried to walk around to see if that would help but it didn't. The right one was cramping and became weak. I could barely drive home from work. Later that evening, I wound up in the ER thinking I had a blood clot from the birth control. Apparantly not. My clotting levels were high, but the markable symptoms were not there. I admit I went to the er after the "swelling" and pain subsided, to ease my fears of a clot.

Day 8, first called OB to see if this was normal, they said its not normal and its not the birth control. They told me to see my pcp. I got in with the PCP right away who said the birth control couldn't possibly be causing problems, its too low of a dose and I'm healthy. PCP thinks it may be varicose veins, at 29, with no family history. I don't stand on my feet, I'm up and down from a desk but have never had this problem. I told pcp that I was having numbness in left arm and groin pain that day but not the same symptoms as day 7, PCP had no comment except to continue birth control, take aspirin and wear support hose.

So here I am today, after severe headaches, still tingling and pain in arm and leg sporadically on left side still. I have a general feeling that something just isn't right. I will have an ultra sound on my leg next week. I've come to the conclusion myself maybe my potassium is low or I am dehydrated so I am drinking gatorade. We'll see if the symptoms subside.

Oh and the acne? Its bad.

Edited by happyfacelady, 30 June 2011 - 07:11 PM.


#4 Kitten35

Kitten35

    Junior Member

  • Members
  • Posts & Likes
    Posts: 66
    Likes: 1
About Me
  • Joined: 26-April 11

Posted 09 November 2011 - 02:17 PM

I just found this thread. I posted a similar one. I HATE Junel.

I was on Microgestin for the longest time. NO issues whatsoever to speak of. Then I was given Junel as the substitute because they didn't have microgestin (another generic).

I break out from it constantly, especially on my neck, where I never broke out before, even when I had acne problems. I am going to go back to Microgestin when I am out of packs but am trying to finish out my ;ast 2 packs of Junel because I can only get it every 3 months. It will remain to be seen whether I actually do it, I'm not sure it's worth it. I may just return to the doctor to get an entirely different form of b/c. I am so tired of hormonal...but this pill in particular is a hot mess. It's completely worthless. It also gave me heart palpitations. Not good!

#5 kayrae

kayrae

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 2
About Me
  • Gender:Female
  • Joined: 03-November 11

Posted 20 December 2011 - 04:20 PM

This sounds horrible! Im so sorry. Ive been on microgestin for two years now and it has made my acne better not gone but better. Less whiteheads by far. . Also everything is much more balanced...skin, emotions, period which only lasts 3 days which rocks, and no babies thus far. Lol Not sure iif that helps but theres my two cents. :)
Best of luck!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users